Convergence of the interval and point TOR method

Martins, M.M., Evans, D.J. and Trigo, M.E., 2003. Convergence of the interval and point TOR method. International Journal of Computer Mathematics, 80 (10), pp. 1227-1241. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Martins, M.M., Evans, D.J. and Trigo, M.E.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2003
Volume: 80
Number: 10
ISSN: 0020-7160
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:58
Last Modified: 09 Oct 2015 09:58
URI: http://irep.ntu.ac.uk/id/eprint/5641

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year